Or log in with:
Register to join the discussion, get discounts and more.
This is page 1 of 1 (This thread has 6 messages.)
Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.
dd had her meningitis and hib booster injection of friday.She had a temp and was sick a few times and had diarrohea over the weekend. yesterday she had a little rash on her tummy but now it's everywhere.Shes had loads more sleep than normal and dosen't seem that bothered about food and just isn't very happy.Is this just a normal reaction to the injection?
Message withdrawn at poster's request.
ive got her an appointment for 5 oclock.just gonna upload some pics.sorry for posting it twice have no idea how i did that
the pics on my profile havn't come out well, i'll wait till i see the doc and be told that i have been ott.
thanks! thats why im so worried cos normally shes a very happy baby that eats everything you put infront of her.post later!
Join the discussion
Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.
Already registered with Mumsnet? Log in to leave your comment or alternatively, sign in with Facebook or Google.
Please login first.